# SDR DHL2003783011

- Difficulty date: June 17, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 01801631
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO UNLOCK SECOND OFFICERS SHOULDER HARNESS FROM RETRACTED POSITION.  REMOVED AND REPLACED S/O SHOULDER HARNESS BELT REEL IAW M/M 25-10-0.  OPS CHECKED GOOD.
